qs_121-1.png
three_2-1.png
@[1].gif
wp63051618.png
wpfe4f5eb8.png

After much enquiry I discovered that another person had a letter from an English hospital who publicised the Cari Loder regime in an effort to warn MS sufferers off trial and error methods of finding the elements. Fortunately I was shown this letter after I had already discovered my own form of the regime. Consequently, the medication that I use is different than the Cari Loder one although it is similar. The antidepressant that Cari Loder uses is Lofepramine - the Australian equivalent to this is 50mg Imipramine.

 

This is a tricyclic antidepressant. The trycyclic family was first invented post second world war. They were a great discovery since during the war and pre war there were only MAOs. Mono Amine Oxidase antidepressants were okay but they made the patient intolerant to milk and milk products such as cheese—in some people these intolerances became quite accentuated and could be dangerous.

 

However, we now know that there has been a higher than average occurrence of neurological problems with Tricyclic antidepressants. Consequently I prefer to stay away from them. Apart from anything else, with the onset of the new family called SSRIs (serotonin reuptake inhibitors) the choice is much broader than it has ever been—one of the older ones in this family is Prozac—that most people have heard of.

 

The letter from England outlined some initial side effects that were not very pleasant. One of them was tachycardia (where the heart can race up to around 120 beats per minute). This is not dangerous, just unpleasant.

 

On mine, however, I have never had any side effects other than inability to sleep in the first two days—and that was mainly because I took the tablets at the wrong time of day or the wrong dosage. 

 

I have found that Antihistamines literally switch off the regime and my symptoms come back with a vengeance. This also happens with the medication I take for my heart condition, more specifically the medication that reduces my heart rate is capable of reducing the effectiveness of the regime and so I have to ‘play’ a bit of a balancing trick to ensure that my heart medication is doing its job without having a detrimental effect on the MS regime that keeps me mobile.

 

  PLEASE NOTE: I have discovered that the L Phenyalalanine 500mg must be in a capsule form. The powder that you can get results in a rash and terrible itching. In Australia the Phenylalanine can be purchased from Musashi. If you can only get the powder then I suggest you see if you can also purchase the empty capsules and fill them yourself. It has something to do with the absorption of the Phenylalanine - all of this is available at the health food stores. 

three_9.png
wp142a7780.png
wpe3e1afde.png